Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/327049
Type: Artigo
Title: Random Dynamical Systems With Systematic Drift Competing With Heavy-tailed Randomness
Author: Belitsky
V.; Menshikov
M.; Petritis
D.; Vachkovskaia
M.
Abstract: Motivated by the study of the time evolution of random dynamical systems arising in a vast variety of domains - ranging from physics to ecology - we establish conditions for the occurrence of a non-trivial asymptotic behaviour for these systems in the absence of an ellipticity condition. More precisely, we classify these systems according to their type and - in the recurrent case provide with sharp conditions quantifying the nature of recurrence by establishing which moments of passage times exist and which do not exist. The problem is tackled by mapping the random dynamical systems into Markov chains on R with heavy-tailed innovation and then using powerful methods stemming from Lyapunov functions to map the resulting Markov chains into positive semi-martingales.
Subject: Markov Chains
Recurrence
Heavy Tails
Moments Of Passage Times
Random Dynamical Systems
Editor: Polymat
Moscow
Citation: Markov Processes And Related Fields. Polymat, v. 22, p. 629 - 652, 2016.
Rights: fechado
Address: http://dro.dur.ac.uk/21369/
Date Issue: 2016
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000393443300001.pdf266.47 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.